Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrigenda: “Cyclotomic invariants and $E$-irregular primes” (Math. Comp. 32 (1978), no. 142, 617–629) by Ernvall and T. Metsänkylä
HTML articles powered by AMS MathViewer

by Reijo Ernvall PDF
Math. Comp. 33 (1979), 433 Request permission
Similar Articles
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Math. Comp. 33 (1979), 433
  • MSC: Primary 12A35; Secondary 10A40, 12A50
  • DOI:
  • MathSciNet review: 514840